# SDR UALA2009100503114

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,334 hours, 10,987 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY X-AISLE EEL LIGHT AND FRONT LT LAV EEL LIGHT DIM ON TEST.  RECHARGED EMERGENCY BATTERY PACK, NO HELP.  REPLACED BATTERY PACK ASSY, OPS CHECKED OKAY.
